# SDR FDEA201311132759

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 74,207 hours, 15,868 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 1378M84G05
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 3 ENGINE PYLON AFT BOAT TAIL DAMAGED. FWD LOWER SECTION DEPARTED ACFT.  DAMAGE TO AFT CENTER BODY AND TAIL CONE.  DAMAGE TO EXHAUST NOZZEL AROUND TAIL CONE AT 12 O`CLOCK POSTION.
